Asymptotic expansions and Stokes multipliers of the confluent hypergeometric function ϕ I

Shun Shimomura

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The confluent hypergeometric function [formula omitted] satisfies a system of partial differential equations which possesses the singular loci [formula omitted] of regular type and [formula omitted]of irregular type. Near[formula omitted] is bounded) and near [formula omitted]is bounded), asymptotic expansions and Stokes multipliers of linearly independent solutions of the system are obtained. By a connection formula, the asymptotic behaviour of[formula omitted] itself is also clarified near these singular loci.

Original languageEnglish
Pages (from-to)1165-1177
Number of pages13
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume123
Issue number6
DOIs
Publication statusPublished - 1993

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic expansions and Stokes multipliers of the confluent hypergeometric function ϕ I'. Together they form a unique fingerprint.

  • Cite this